# SDR SIMA20250601019

- Difficulty date: June 1, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N243NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000604
- Aircraft time: 22,447 hours, 14,969 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066033001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FR 86 CORRODED BETWEEN STR 27R/28R.CORRODED. (LEVEL 2 CORROSION). REMOVED AND REPLACED SHEAR CLIP AT FR 86 BETWEEN STR 27R/28R IAW ERJ 175 SRM 51-40-08.
